MAUDE Adverse Event Report: MEDTRONIC, INC. RESTORE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC, INC. RESTORE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37022
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(4), ubd: 19-apr-2021, udi#: (b)(4) ; product id: 977d260, serial/lot #: (b)(4), ubd: 19-apr-2021, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Study article summary: the study aimed to determine the feasibility of polymodal modulation therapy in subjects with chronic intractable lower back pain with or without leg pain.The authors concluded that the results of the study confirmed the functionality, efficacy, and safety of pm-scs in a trial phase stimulation period.Reported events: 1 patient ((b)(6)) experienced lead movement that was ¿definitely¿ procedure or device related.The event severity was considered moderate and was resolved with reprogramming 1 day after the event.Additional information received from the study¿s director of research reported the lead movement was confirmed with x-ray imaging and that the event was resolved on (b)(6) 2017; reprogramming provided optimal pain relief.It was noted the event started on (b)(6) 2017.Though it was reported the event was not unanticipated, it was noted the cause of the event was not clearly determined.No further complications were reported or anticipated.Please note the first paragraph of the reported event was initially reported in regulatory report 3007566237-2017-04865, but has since been split into this separate regulatory report due to the receipt of unique identifiers involving the patient.All further information received regarding the above reported event will be reported as part of this regulatory report.

Brand Name
RESTORE
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7335411
Report Number2182208-2018-00329
Device Sequence Number620527
Product Code LGW
UDI-Device Identifier00643169513013
UDI-Public00643169513013
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37022
Device Catalogue Number37022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2018
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient Weight86